null

Leader Tension Headache Acetaminophen 500 mg Caplets, 100 Ea

UPC:
096295130294
Availability:
In Stock

$5.17
(No reviews yet)

Current Stock:
Leader Tension Headache Acetaminophen 500 mg Caplets 

Provides temporary aspirin-free relief for head, neck and shoulder pain associated with stress and tension. Contains both acetaminophen and caffeine, a trusted formulation for the nearly 40% of the global population that suffer from tension-type headaches.

  • Specifically formulated to relieve tension headaches and offer migraine relief.
  • Caffeine has been proven to help with tension headaches and migraine relief by opening the constricted blood vessels in brain.
  • Tension and headache relief medicine contains about as much caffeine as a cup of coffee.
  • To provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • Aspirin-free, tension headache medication is the perfect choice for those with sensitivities or allergies to aspirin.
*Note: All pictures shown are for illustration purposes only. Actual product may vary due to product enhancement.

Customer Testimonials

star rating  4.7 Rating     1374 Reviews

Item as depicted. Very fast service and delivery! will buy again from this company.

March 06, 2022

Kathryn Nee

star rating

Quick and hassle-free ordering and shipping process. I'will buy from them again.

March 05, 2022

Stacy Walther

star rating

Shopping experience was excellent. It even arrived early and additionally they give you a discount and is the cheapest price online.

February 27, 2022

enrique marchese

star rating

Thank you for the prompt shipment of the Cutemol Cream order.

March 12, 2022

Vera Tahim

star rating
Fast And Free Shipping On Select Products